# SDR 98ZZZX2795

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911BR
- Make and model: Bolkms BO105C
- Aircraft serial: S719
- Engine: Allsn 250C20B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 25246429
- Condition: Failed
- Location: Engine
- Part time: 8,709 hours
- Component: Bendix
- Stage of operation: HO
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AFTER PICKING AIRCRAFT UP TO A HOVER TO REPOSITION, NR 1 ENGINE DECELLED.  LANDED WITHOUT INCIDENT.  SUSPECT INTERNAL F/C FAILURE.  MAINTENANCE REPLACED FUEL MANAGEMENT SYTEM.
